Does anyone else on here have a problem taking hayfever remedy Lorataine, i have found that when i take it my upper lip on one side or sometimes both, come up in blisters that look like cold sores, but their not, it also makes me feel very anxious, almost paranoid. it says on the leaflet that can cause swelling of the face, skin rashes, nervousness, tiredness, dizzy spells, and loads of other things, i dont get dizzy or the other things, just the blisters and the anxious feeling, but would like to know if im the only one that expriences these symptoms. Ive only just managed to put my finger on that it is when i take the Lorataine is the only time i get this reaction. I wondered if their was anyone or litrature on the drug that says you shouldnt take it if you are taking thyroxine. ? any help appreciated.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.